Publications of Nathan Glatt-Holtz:

[14] ``Existence and Regularity of Invariant Measures for the Three Dimensional Stochastic Primitive Equations" (with I. Kukavica, V. Vicol and M. Ziane) (preprint)

[13] ``Unique Ergodicity for Fractionally Dissipated, Stochastically Forced 2D Euler Equations" (with P. Constantin and V. Vicol) (preprint)

[12] ``On Inviscid Limits for the Stochastic Navier-Stokes Equations and Related Models" (with V. 
Sverak and V. Vicol) (preprint)

[11] ``
Local and global existence of smooth solutions for the stochastic Euler equations with multiplicative noise" (with V. Vicol)
Annals of Probability (to appear) (preprint)

[10] ``Invariant Measures for Dissipative Dynamical Systems: Abstract Results and Applications" (with M. Chekroun) Communications in Mathematical Physics  vol 316, 723-761 2012. (preprint)

[9] ``Global Existence and Regularity for the 3D Stochastic Primitive Equations of the Ocean and Atmosphere with Multiplicative White Noise''  (with A. Debussche,  R. Temam and M. Ziane) Nonlinearity  vol 316, 723-761 2012. (preprint)

[8] ``Local Martingale and Pathwise Solutions for an Abstract Fluids Model'' (with A. Debussche and  R. Temam) Physica D vol 240, Issues 14-15, 15 July 2011, pp. 1123-1144. (preprint)

[7] ``Parameter Estimation for the Stochastically Perturbed Navier-Stokes Equations'' (with I. Cialenco) Stochastic Processes and their Applications, vol 121, pp. 701-724, 2011. (preprint)

[6] ``Pathwise Solutions of the 2-D Stochastic Primitive Equations'' (with R. Temam)  Applied Mathematics and Optimization Vol 63, No 3, 401-433. (preprint)

[5] ``Cauchy Convergence Schemes for Some Nonlinear Partial Differential Equations'' (with R. Temam) Applicable Analysis--Special Issue in honor of Prof. V. Solonnikov, Vol 90, No 1, 2011, 85 - 102. (preprint)

[4] ``Asymptotics of the Coleman-Gurtin model'' (with M.D. Chekroun, F. Di Plinio, and V. Pata) DCDS-S (Vol. 4, No. 2) April 2011. (preprint)

[3] ``Singular Perturbation Systems with Stochastic Forcing and the Renormalization Group Method'' (with M. Ziane)  DCDS-B 10 (2010), no. 4. (preprint)

[2] ``Strong Pathwise Solutions of the Stochastic Navier-Stokes System'' (with M. Ziane)  Adv. Differential Equations – 14 (2009), no. 5-6, 567-600. (preprint)

[1] ``The Stochastic Primitive Equations in Two Space Dimensions with Multiplicative Noise'' (with M. Ziane) DCDS-B 10 (2008), no. 4, 801–822. (preprint)






"
Well Posedness and Asymptotic Analysis for the Stochastic Equations of Geophysical Fluid Dynamics" - Ph.D Thesis, University of Southern California (August, 2008)